# SDR KCSA081362

- Difficulty date: July 31, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 87,407 hours, 21,034 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Gusset
- Condition: Chafed
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON EDP PRESSURE LINE UNION FITTING CHAFING INSIDE PYLON.  (A)
